# SDR 95ZZZX6461

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294NW
- Make and model: Lear 25
- Aircraft serial: 25031
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 239720435
- Condition: Cracked
- Location: Hyd Sys Filter
- Part time: 787 hours
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LOST SYSTEM HYDRAULIC PRESSURE DUE TO FLUID LOSS.  AFTER LANDING, GEAR WAS DOWN AND LOCKED.  FOUND SMALL HAIRLINE FATIGUE CRACK IN BEND OF HYDRAULIC PRESSURE LINE.  THE LINE CONNECTS HYDRAULIC SYSTEM FILTER TO SYSTEM REGULATOR.
